# SDR USAA950669

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 180-205
- Part time: 32,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION FOUND LEVEL 1 CORROSION AT GALLEY FLOOR PAN, STA 180 TO STA 205, RT SIDE, PREVIOUS REWORK.  REF:  CRCP TASK C46-53303.  INSTALLED NEW SECTION OF FLOOR SUB-PAN PER SRM 53-01.  (X)
